Duality Problems with Second-Order Polyhedral Discrete and Differential Inclusions

Sevilay Demir Sağlam*, Elimhan Nadir Mahmudov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The present paper deals with the theory of duality for the Mayer problem given by second-order polyhedral discrete and differential inclusions. First, we formulate the conditions of optimality in the form of Euler–Lagrange type inclusions and transversality conditions for the polyhedral problems with second-order discrete and differential inclusions. Second, we establish dual problems for discrete and differential inclusions based on the infimal convolution concept of convex functions and prove the results of duality. For both primary and dual problems, the Euler–Lagrange type inclusions are “duality relations” and that the dual problem for discrete-approximate problems bridges the gap between the dual problems of discrete and continuous problems. As a result, the passage to the limit in the dual problem with discrete approximations plays a substantial role in the following investigations, without any which can hardly ever be established by any duality to the continuous problem. Furthermore, the numerical results also are provided.

Original languageEnglish
Pages (from-to)537-562
Number of pages26
JournalBulletin of the Iranian Mathematical Society
Issue number2
Publication statusPublished - Apr 2022

Bibliographical note

Publisher Copyright:
© 2021, Iranian Mathematical Society.


  • Differential inclusion
  • Duality
  • Euler–Lagrange inclusion
  • Infimal convolution
  • Polyhedral
  • Transversality


Dive into the research topics of 'Duality Problems with Second-Order Polyhedral Discrete and Differential Inclusions'. Together they form a unique fingerprint.

Cite this